# SDR SWAA2024052983822

- Difficulty date: May 8, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB AT STAB STA. 120.30 LOWER FLANGE AT 4TH STIFFENER CRACKED.   ACCOMPLISHED HFEC SURFACE SCAN OF SUSPECTED CRACKED AREA IAW NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23.   MEASURED L 0.5'.  ACCOMPLISHED HFEC INSPECTION OF OPEN HOLES OUTSIDE OF DAMAGED AREA IAW NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  REPAIRED THE STIFFENER IAW SRM 55-10-09-2R-5.
